# SDR DALA2019080804645

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 52,801 hours, 27,918 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Condition: Malfunctioned
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHIP 3114, DIVERTED DUE TO THE LOSS OF THE NR 1 AUTO PILOT, AUTO THROTTLE, FLIGHT DIRECTOR SYSTEMS, DATA LOSS AFFECTING ADIRU-1 AND 3 WITH ECAM WARNING RUD TRIM1 FAULT, AUTO FLT RUD TRV LIM 1, AUTO FLT YAW DAMPER 1. REPLACED THE TAT SENSOR-1 11FP1.
